Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    60
  • comments
    56
  • views
    24860

End of Month 4!

Knass

324 views

I haven't posted in a LONG time-the reason being that not much has changed in the last month. I saw a lot of improvement in months 2 and 3 and everything sort of came to a halt in month 4 (I didn't digress, but didn't progress either).

I saw my derm today and let her know that I wasn't completely satisfied (I had a couple of clogged pores and one cyst) in the past month. She bumped me from 60mg/day to 80mg/day. I'm very happy about this as I was expecting to be weening off accutane by now. I know, it sounds like a good thing, but I am seriously dreading the return of my oil, so I want to be on accutane for as long as possible. In fact, I'm already planning my next course..

Compared with my preaccutane state, my skin looks great. I still have some scarring (including one particularly large indentation from a cortizone shot) and some red spots from old acne, but alltogether, I'm amazed at the results. My skin is the last thing on my mind, where it used to consume my life. I can do so many things now that I never could before and I don't think anyone but fellow acne sufferers could understand that.

Current side effects aren't bad. My lips are still chapped of course, but it's manageable with aquafor (constant aquafor-I'm talking wake-up-in-the-middle-of-the-night-to-reapply constant). My eczema is still pretty bad, but also manageable if I stay ahead of it.

I'm curious to see if this increased dose evokes any new side effects. I will update soon!



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×